# SDR SWAA093297

- Difficulty date: May 20, 2009
- Submitted: May 21, 2009
- Operation: Air carrier
- Aircraft: N658SW
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- Aircraft time: 78,929 hours, 46,698 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED SPV CHECK, FOUND STRINGER CORRODED BETWEEN BS 860 TO BS 867, STR 20R.  R&R STRINGER PER SRM.
